Journal of Software Engineering and Applications

Vol.3 No.3(2010), Paper ID 1510, 7 pages

DOI:10.4236/jsea.2010.33024

 

Linear Control Problems of the Fuzzy Maps

 

Andrej V. Plotnikov, Tatyana A. Komleva, Irina V. Molchanyuk

 

Department of Applied Mathematics, Odessa State Academy of Civil Engineering and Architecture, Odessa, Ukraine.
Department of Applied Mathematics, Odessa State Academy of Civil Engineering and Architecture, Odessa, Ukraine
Department of Applied Mathematics, Odessa State Academy of Civil Engineering and Architecture, Odessa, Ukraine.

 

Copyright © 2010 Andrej V. Plotnikov, Tatyana A. Komleva, Irina V. Molchanyuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Plotnikov, T. Komleva and I. Molchanyuk, "Linear Control Problems of the Fuzzy Maps," Journal of Software Engineering and Applications, Vol. 3 No. 3, 2010, pp. 191-197. doi: 10.4236/jsea.2010.33024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.